# SDR 200606061

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 10700072
- Aircraft time: 2,519 hours, 1,635 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, A, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTEMPTED TO MOVE LANDING GEAR LEVER TO UP POSITION, ATTEMPT UNSUCCESSFUL.  PREVIOUS DAY SAFELY RAISED LANDING GEAR, NO EICAS MESSAGES OR ABNORMALITIES.  AT LANDING, PUT GEAR HANDLE IN DOWN POSITION, AND RECEIVED AN AURAL WARNING ALERTING CREW GEAR WAS NOT DOWN & LOCKED.  ON LOW APPROACH TOWER & PERSONNEL ON GROUND OBSERVED MLG DOWN & NLG DOORS OPEN WITH NLG STUCK IN NOSE GEAR WHEEL WELL.  NOSE MADE CONTACT WITH PAVEMENT, APPEARED TO BE A FIRE NEAR RUDDER PEDALS, SMOKE & FUMES COMING FROM NOSE INTO COCKPIT.  EVACUATED AIRCRAFT.  AIRCRAFT NOSE WAS RAISED WITH AIRBAGS AND NOSE GEAR DROPPED TO DOWN POSITION.  ALL 3 GEARS WERE PINNED, AIRCRAFT TOWED.  INCIDENT UNDER INVESTIGATION BY NTSB & FAA.
